Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have implanon, brown discharge, breast pain, tired, moody, headache. Negative pregnancy test. What is going on?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 805 Questions
I think im pregnant i have the implanon. I got it 3 years ago & i havent had a period since then. Its supposedto get taken out this month and i think it has quit working. I had some light bleeding a couple months ago. Me and my boyfriend had sex then. Last week i had some brown clear discharge and i started feeling sick, my boobs hurt, i was tired more, more moody, and really bad headaches. I went to the hospital because i got really sick and i started to bleed. They gave me a pregnancy test because i thought i was having a miscarriage, but the test was a negative. I still have symptoms and my dad thinks i might be pregnant in my tubes? I dont know whats going on. Please help.
Posted Wed, 12 Sep 2012 in Women's Health
Answered by Dr. Monika Choudhary 1 hour later

Thank you for posting your query on XXXXXXX

The bleeding may be due to withdrawal bleeding. As the functional duration of implanon is nearing withdrawal bleeding can occur. Bleeding in excess is usually the consequences of this.

But the breast tenderness, ill health, mood changes indicate to possibility of a pregnancy.

I think you should consider getting a detailed examination done by your Gynecologist. In addition please repeat the pregnancy test with serum beta-HCG levels and a Transvaginal ultrasound to find out if you are having pregnancy related issues- like uterine pregnancy or tubal/ectopic pregnancy or a miscarriage.

The aforementioned should clear off all the doubts.

I hope this information would be both informative and helpful to you. Let me know if you have further enquiries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor